# SDR HAIGJQR0134

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97PM
- Make and model: Bell 206L
- Aircraft serial: 52187
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter Housing
- Part number: 206040525101
- Condition: Leaks
- Location: Oil Sys
- Part time: 2 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FILTER HOUSING OIL LEAKS
